# SDR AALA20141004003

- Difficulty date: October 4, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 83,405 hours, 13,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5B FWD SEAT MOUNTED EMER LIGHT INOPERATIVE.  SECURED CONNECTOR AT LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
